# SDR DALA2021011500245

- Difficulty date: January 12, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 75,636 hours, 29,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND AFT GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPLACED NEW MOUNTING SCREWS AND SECURED THE CONNECTOR PLUG.  SYSTEM OPERATION IS NORMAL.
